# SDR FDEA201510073091

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 304 hours, 15,957 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND THAT NR 8 MAIN WHEEL TIRE WAS FLAT.  DURING INSPECTION & TROUBLESHOOTING OF TACHOMETERS 7 & 8 IAW MTSI 32-42-7855, FOUND THAT WIRING HAD BEEN SWAPPED.  REPOSITIONED WIRING IAW MM 32-42-57-04.  ALL INDICATIONS NOW NORMAL.
